# SDR AALA202407313919

- Difficulty date: July 30, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 74,563 hours, 28,690 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240004
- Part serial: 2766
- Condition: No Test
- Location: Zone 800
- Part time: 74,563 hours, 28,690 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 831 DAMPER AND EMERGENCY OPERATION CYLINDER FAILED DAMPING FUNCTIONAL TEST. REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
